MathSciNet Relay Station
MathSciNet bibliographic data
MR2169035 (2006e:35224) 35L65 (35L60 35L67 35Q35 76B15)
Fan, Haitao; Luo, Tao Convergence to equilibrium rarefaction waves for discontinuous solutions of shallow water wave equations with relaxation. Quart. Appl. Math. 63 (2005), no. 3, 575–600.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement